Mappings that preserve Cauchy sequences

Ján Borsík

Časopis pro pěstování matematiky (1988)

  • Volume: 113, Issue: 3, page 280-285
  • ISSN: 0528-2195

How to cite

top

Borsík, Ján. "Mappings that preserve Cauchy sequences." Časopis pro pěstování matematiky 113.3 (1988): 280-285. <http://eudml.org/doc/19605>.

@article{Borsík1988,
author = {Borsík, Ján},
journal = {Časopis pro pěstování matematiky},
keywords = {continuous map; uniformly continuous map; Cauchy-sequence-preserving maps},
language = {eng},
number = {3},
pages = {280-285},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Mappings that preserve Cauchy sequences},
url = {http://eudml.org/doc/19605},
volume = {113},
year = {1988},
}

TY - JOUR
AU - Borsík, Ján
TI - Mappings that preserve Cauchy sequences
JO - Časopis pro pěstování matematiky
PY - 1988
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 113
IS - 3
SP - 280
EP - 285
LA - eng
KW - continuous map; uniformly continuous map; Cauchy-sequence-preserving maps
UR - http://eudml.org/doc/19605
ER -

References

top
  1. T. Neubrunn J. Smítal T. Šalát, On the structure of the space M(0, 1), Rev. Roum. Мath. Pur. et Appl. 13 (1968), З77-З86. (1968) Zbl0174.43903MR0234275
  2. R. F. Snipes, Ғunctions that preserve Cauchy sequences, Nieuw Archief Vooг Wiskunde 25 (1977), 409-422. (1977) Zbl0376.54011MR0487963

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.